Alert archive / Florida / Freeze Watches in 2012
Freeze Watch 1, NWS Mobile, AL
NWS Mobile, AL issued this freeze watch at Feb 10, 2012, 4:04 PM EST. It took effect at Feb 12, 2012, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 4:04 PM EST (21:04 UTC)
- In effect from
- Feb 12, 2012, 1:00 AM EST
- Expired
- Feb 11, 2012, 5:30 AM EST
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
792 WWUS74 KMOB 102104 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 304 PM CST FRI FEB 10 2012 ...HARD FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. ...FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.. .A POWERFUL FRONT MOVING THOUGH THIS EVENING WILL BEING COLD DRY AIR TONIGHT...SATURDAY...AND SATURDAY NIGHT INTO EARLY SUNDAY. DIMINISHING WINDS AND CLEARING SKIES INTO SUNDAY MORNING MEAN TEMPERATURES WILL FALL INTO THE LOWER 20S FOR A FEW HOURS AT MANY LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE PARTS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA NORTH OF INTERSTATE 10. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-110515- /O.NEW.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 304 PM CST FRI FEB 10 2012 ...HARD FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES NEAR 20 OR POSSIBLY BELOW 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS THERE IS A RISK TEMPERATURES WILL TO FALL TO NEAR 20 DEGREES OR LOWER SUNDAY NIGHT INTO MONDAY MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE VEGETATION. CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA DEMAND. PETS AND LIVESTOCK SHOULD BE PROTECTED. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS.. USE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR LATER UPDATES ON THE DEVELOPING COLD WEATHER SITUATION OVER THE NEXT FEW DAYS. TEMPERATURES SUCH AS THESE...ESPECIALLY AFTER A PROLONGED WARM PERIOD...CAN BRING ON COMPLACENCY. REMEMBER YOUR SENSITIVE PLANTS...EXPOSED WATER PIPES... AND WATER COOLED ENGINES NEEDING ANTIFREEZE. && $$ ALZ063-064-FLZ002-004-006-110515- /O.NEW.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 304 PM CST FRI FEB 10 2012 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
888 WWUS74 KMOB 102135 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 PM CST FRI FEB 10 2012 ...HARD FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. ...FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.. .A POWERFUL FRONT MOVING THOUGH THIS EVENING WILL BEING COLD DRY AIR TONIGHT...SATURDAY...AND SATURDAY NIGHT INTO EARLY SUNDAY. DIMINISHING WINDS AND CLEARING SKIES INTO SUNDAY MORNING MEAN TEMPERATURES WILL FALL INTO THE LOWER 20S FOR A FEW HOURS AT MANY LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE PARTS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA NORTH OF INTERSTATE 10. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-110545- /O.CON.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 335 PM CST FRI FEB 10 2012 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES NEAR 20 OR POSSIBLY BELOW 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS THERE IS A RISK TEMPERATURES WILL TO FALL TO NEAR 20 DEGREES OR LOWER SUNDAY NIGHT INTO MONDAY MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE VEGETATION. CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA DEMAND. PETS AND LIVESTOCK SHOULD BE PROTECTED. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS.. USE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR LATER UPDATES ON THE DEVELOPING COLD WEATHER SITUATION OVER THE NEXT FEW DAYS. TEMPERATURES SUCH AS THESE...ESPECIALLY AFTER A PROLONGED WARM PERIOD...CAN BRING ON COMPLACENCY. REMEMBER YOUR SENSITIVE PLANTS...EXPOSED WATER PIPES... AND WATER COOLED ENGINES NEEDING ANTIFREEZE. && $$ ALZ063-064-FLZ002-004-006-110545- /O.CON.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 335 PM CST FRI FEB 10 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$
643 WWUS74 KMOB 102149 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 349 PM CST FRI FEB 10 2012 ...HARD FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. ...FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.. .A POWERFUL FRONT MOVING THOUGH THIS EVENING WILL BRING COLD DRY AIR TONIGHT...SATURDAY...AND SATURDAY NIGHT INTO EARLY SUNDAY. DIMINISHING WINDS AND CLEARING SKIES INTO SUNDAY MORNING MEAN TEMPERATURES WILL FALL INTO THE LOWER 20S FOR A FEW HOURS AT MANY LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE PARTS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA NORTH OF INTERSTATE 10. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-110600- /O.CON.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 349 PM CST FRI FEB 10 2012 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES NEAR 20 OR POSSIBLY BELOW 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS THERE IS A SIGNIFICANT RISK TEMPERATURES WILL FALL TO NEAR 20 DEGREES OR LOWER SATURDAY NIGHT INTO SUNDAY MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE VEGETATION. CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA DEMAND. PETS AND LIVESTOCK SHOULD BE PROTECTED. ALL SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH HEATING SYSTEMS. USE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE THEY ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR LATER UPDATES ON THE DEVELOPING COLD WEATHER SITUATION OVER THE NEXT DAY OR TWO. TEMPERATURES SUCH AS THESE ESPECIALLY AFTER A PROLONGED WARM PERIOD CAN BRING ON COMPLACENCY. REMEMBER SENSITIVE PLANTS...EXPOSED WATER PIPES... AND WATER COOLED ENGINES NEEDING ANTIFREEZE. && $$ ALZ063-064-FLZ002-004-006-110600- /O.CON.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 349 PM CST FRI FEB 10 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$
208 WWUS74 KMOB 110536 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1136 PM CST FRI FEB 10 2012 ...HARD FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. ...FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.. .A POWERFUL FRONT MOVING THOUGH THIS EVENING WILL BRING COLD DRY AIR TONIGHT...SATURDAY...AND SATURDAY NIGHT INTO EARLY SUNDAY. DIMINISHING WINDS AND CLEARING SKIES INTO SUNDAY MORNING MEAN TEMPERATURES WILL FALL INTO THE LOWER 20S FOR A FEW HOURS AT MANY LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE PARTS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA NORTH OF INTERSTATE 10. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-111345- /O.CON.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 1136 PM CST FRI FEB 10 2012 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES NEAR 20 OR POSSIBLY BELOW 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS THERE IS A SIGNIFICANT RISK TEMPERATURES WILL FALL TO NEAR 20 DEGREES OR LOWER SATURDAY NIGHT INTO SUNDAY MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE VEGETATION. CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA DEMAND. PETS AND LIVESTOCK SHOULD BE PROTECTED. ALL SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH HEATING SYSTEMS. USE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE THEY ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR LATER UPDATES ON THE DEVELOPING COLD WEATHER SITUATION OVER THE NEXT DAY OR TWO. TEMPERATURES SUCH AS THESE ESPECIALLY AFTER A PROLONGED WARM PERIOD CAN BRING ON COMPLACENCY. REMEMBER SENSITIVE PLANTS... EXPOSED WATER PIPES... AND WATER COOLED ENGINES NEEDING ANTIFREEZE. && $$ ALZ063-064-FLZ002-004-006-111345- /O.CON.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 1136 PM CST FRI FEB 10 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$
506 WWUS74 KMOB 111030 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 430 AM CST SAT FEB 11 2012 ...HARD FREEZE WARNING NOW IN EFFECT FOR EARLY SUNDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... ...FREEZE WARNING NOW IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR ALL OF THE INTERIOR OF SOUTHEAST MISSISSIPPI...ALL OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... .A VERY STRONG ARCTIC RIDGE OF SURFACE HIGH PRESSURE BUILDS INTO THE DEEP SOUTH TODAY AND TONIGHT. STRONG NORTHERLY WINDS LIKELY TODAY. TONIGHT...TEMPERATURES PLUMMET...WITH LOWS DIPPING DOWN INTO THE 20S. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-111830- /O.UPG.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/ /O.NEW.KMOB.HZ.W.0002.120212T0600Z-120212T1400Z/ /O.NEW.KMOB.WI.Y.0004.120211T1700Z-120211T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 430 AM CST SAT FEB 11 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. * TIMING...WIND GUSTS IN EXCESS OF 25 MPH BETWEEN 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. BETWEEN MIDNIGHT AND 8 AM CST SUNDAY FOR TEMPERATURES NEAR 20 OR POSSIBLY BELOW 20. * WINDS...20 TO 25 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH LIKELY. * TEMPERATURE...NEAR 20 OR POSSIBLY BELOW 20 TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES 20 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY. DURING THIS PERIOD OF UNUSUALLY COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. AREA SHELTERS SHOULD CONTINUE TO EXPECT INCREASED DEMAND. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. OPEN THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE ANY EXTERIOR OPEN AIR PIPING. DAMAGE LIKELY TO ANY EARLY NEW GROWTH OF SENSITIVE VEGETATION LEFT UNPROTECTED. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR CONTINUING UPDATES ON THE COLD WEATHER. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ALZ063-064-FLZ002-004-006-111830- /O.UPG.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/ /O.NEW.KMOB.FZ.W.0001.120212T0600Z-120212T1400Z/ /O.NEW.KMOB.WI.Y.0004.120211T1700Z-120211T2300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...PACE...MILTON...GULF BREEZE...WRIGHT... FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB... VALPARAISO 430 AM CST SAT FEB 11 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. * TIMING...WIND GUSTS IN EXCESS OF 25 MPH BETWEEN 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. BETWEEN MIDNIGHT AND 8 AM CST SUNDAY FOR TEMPERATURES IN THE MID TO UPPER 20S. * WINDS...20 TO 25 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH LIKELY. * TEMPERATURE...MID TO UPPER 20S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN DAMAGE ANY EARLY NEW GROWTH OF SENSITIVE VEGETATION LEFT UNPROTECTED. DURING THIS PERIOD OF UNUSUALLY COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. AREA SHELTERS SHOULD CONTINUE TO EXPECT INCREASED DEMAND. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze watch went out at Feb 10, 1:00 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Feb 10, 1:00 PM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1200 PM CST FRI FEB 10 2012
.AVIATION [10/18Z KMOB/KBFM/KPNS TAF ISSUANCES]...VFR CONDITIONS
WILL REMAIN THROUGH THE AFTERNOON WITH CLOUD BASES ABOVE 6KFT. LIGHT
SHOWERS WILL REMAIN POSSIBLE THROUGH THIS EVENING IN ADVANCE OF A
COLD FRONT. POST FRONTAL CIGS WILL LOWER TO IFR/MVFR LEVELS THROUGH
LATE TONIGHT. VFR CONDITIONS DEVELOP SATURDAY MORNING WITH NORTHERLY
FLOW INCREASING TO 15 TO 20 KNOTS. /13
&&
.SHORT TERM [TODAY AND TONIGHT]...UPPER LEVEL MAP ANALYSIS SHOWS
UPPER LEVEL ENERGY DIVING SOUTHEAST THROUGH THE PLAINS WITH
INCREASING HIGH LEVEL JET WINDS ACROSS THE GULF OF MEXICO RESULTING
IN ABUNDANT CLOUD COVER. THE INCREASED UPPER LEVEL FLOW HAS RESULTED
IN AN INCREASE IN RAIN COVERAGE ON THE RADAR SCOPE. RAINFALL AMOUNTS
THOUGH ARE LIGHT...AS RAINS ARE FALLING FROM CLOUDS ABOVE 8 THOUSAND
FEET. UPSTREAM...A COLD FRONT WAS ANALYZED OVER THE RED RIVER VALLEY
OF TEXAS/OKLAHOMA. A STRONGER COLD FRONT WAS SURGING SOUTHWARD OVER
THE CENTRAL PLAINS...THE LEADING EDGE OF A STRONG ARCTIC HIGH
ENTERING THE NORTHERN HIGH PLAINS. AS MID LEVEL HEIGHT FALLS/TROF
PROGRESS EASTWARD ACROSS THE DEEP SOUTH THROUGH THE DAY...COLD FRONT
SWINGS THROUGH AND WILL BE ENOUGH TO SQUEEZE OUT MEASURABLE
PRECIPITATION. GIVEN RADAR REPRESENTATION...FORECASTERS HAVE
ADJUSTED THE MOS POP UPWARD FOR TODAY. RAINFALL AMOUNTS LOOK TO BE
LIGHT...GENERALLY LESS THAN .15" THE NEXT COUPLE PERIODS. DAYTIME
HIGHS CLOSE TO SEASONAL. LOW TEMPERATURES TONIGHT BEGIN TO HEAD
DOWNWARD AS THE LEADING EDGE OF THE COLDER AIR IS PROGGED TO COME IN
BY DAYBREAK. /10
[THE WEEKEND]...AXIS OF LARGE UPPER TROUGH OVER THE EASTERN CONUS ON
SATURDAY WILL MOVE OVER THE WESTERN ATLANTIC ON SUNDAY AS AN UPPER
RIDGE BUILDS OVER THE SOUTHERN PLAINS. CENTER OF VERY STRONG SURFACE
HIGH PRESSURE ACROSS THE CENTRAL PLAINS SATURDAY MORNING WILL MOVE
SOUTHEAST OVER THE SOUTHEAST STATES THROUGH THE WEEKEND REINFORCING
A COLD DRY AIRMASS ACROSS THE REGION.
IT WILL BE DRY BUT WINTER-LIKE TEMPERATURES WILL ALSO RETURN WITH
DAYTIME HIGHS ON SATURDAY AND SUNDAY RANGING FROM THE MID 40S FAR
NORTHERN ZONES TO THE LOW 50S AT THE BEACHES. THE COLDEST
TEMPERATURES IN NEARLY A MONTH WILL OCCUR SATURDAY NIGHT...WITH LOWS
RANGING FROM 21 TO 26 INLAND AREAS AND THE UPPER 20S ALONG THE
IMMEDIATE COAST. /22
&&
.LONG TERM [MONDAY THROUGH FRIDAY]...LARGE HIGH PRESSURE ACROSS THE
SOUTHERN STATES WILL BEGIN TO MOVE EAST OF THE AREA MONDAY...SETTING
UP A RETURN FLOW OF DEEPER MOISTURE. THE GFS/CMC/ECMWF MODELS ALL
DEVELOP A WEAK SURFACE LOW OVER LOUISIANA MONDAY EVENING...AND THEN
MOVE IT EAST ACROSS THE FORECAST AREA LATE MONDAY NIGHT AND TUESDAY.
MEANWHILE A SERIES OF DISTURBANCE WILL MOVE QUICKLY EASTWARD IN
ZONAL FLOW ALOFT...BRINGING SCATTERED TO NUMEROUS RAIN SHOWERS BACK
INTO THE FORECAST THROUGH TUESDAY AFTERNOON. AFTER A BRIEF DRY
PERIOD...A SECOND LOW PRESSURE AREA AND ASSOCIATED COLD FRONT WILL
APPROACH FROM THE WEST WEDNESDAY AND THURSDAY...WITH ISOLATED TO
SCATTERED SHOWERS THROUGH THE LATTER HALF OF THE WEEK. TEMPERATURES
WILL BE BELOW NORMAL ON MONDAY...AND BACK ABOVE NORMAL TUESDAY
THROUGH FRIDAY. /22
&&
.MARINE...NAVIGATION OF SMALL MARINE CRAFT WILL BECOME INCREASINGLY
HAZARDOUS THROUGH THE WEEKEND. A COLD FRONT SWINGS THROUGH THE
COASTAL WATERS THIS EVENING WITH A STRONG NORTHERLY FLOW FOLLOWING
IN ITS WAKE BEGINNING BY DAYBREAK SATURDAY MORNING. A SMALL CRAFT
ADVISORY HAS BEEN ISSUED BEGINNING EARLY SATURDAY AM AS NORTHWEST TO
NORTHERLY WINDS COULD BE GUSTING TO CRITERIA BY DAYBREAK. A VERY
STRONG RIDGE OF SURFACE HIGH PRESSURE EXPANDS INTO THE SOUTHERN
STATES OVER THE WEEKEND...RESULTING IN A STRONG OFFSHORE FLOW AND
HIGH SEAS. THE HIGHER SEAS WILL BE POSITIONED IN THE 20-60 NM ZONES
DUE THE STRENGTH OF THE NORTHERLY FETCH. FORECASTERS EXPECT SEAS
NEAR SHORE...BUILDING TO 3 TO 5 FEET SATURDAY AND TO 4 TO 6 FEET
SUNDAY. WELL OFFSHORE...SEAS BUILDING TO 4 TO 6 FEET SATURDAY AND TO
6 TO 8 FEET SUNDAY. AREA BAY WATERS ROUGH. HIGH PRESSURE MOVES
EASTWARD OFF THE MID ATLANTIC COAST BY EARLY NEXT WEEK...RESULTING
IN MORE OF AN ONSHORE FLOW WHICH WILL BE ON THE INCREASE AS A LOW
PRESSURE SYSTEM DEVELOPS OVER LOUISIANA. THE LOW TRACKS EASTWARD
ACROSS THE COAST EARLY TUESDAY...WITH SEAS TRENDING HIGHER AS WINDS
INCREASE. /10
&&
.FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS WILL MOVE IN FROM THE
WEST THROUGHOUT THE DAY. MOST OF THE PRECIPITATION WILL BE
LIGHT...BUT OCCASIONAL BRIEF PERIODS OF MODERATE RAIN CAN BE
EXPECTED. THE PRECIPITATION WILL THEN MOVE QUICKLY EAST OF THE AREA
TONIGHT...FOLLOWED BY CLEAR SKIES AND COLD TEMPERATURES OVER THE
WEEKEND. RED FLAG WARNING CONDITIONS ARE POSSIBLE SATURDAY ACROSS
THE WESTERN FLORIDA PANHANDLE AND SUNDAY ACROSS THE WESTERN FLORIDA
PANHANDLE AND ALABAMA. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 63 43 51 21 / 60 30 05 05
PENSACOLA 62 45 53 26 / 50 40 05 05
DESTIN 62 46 54 29 / 50 40 05 05
EVERGREEN 63 37 49 22 / 50 30 05 05
WAYNESBORO 57 36 47 21 / 60 20 05 05
CAMDEN 60 36 46 21 / 50 40 05 05
CRESTVIEW 66 38 52 22 / 50 40 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 1 PM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 9 AM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM SATURDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 10, 7:05 AM EST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 605 AM CST FRI FEB 10 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 605 AM CST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A VERY STRONG...ARCTIC SURFACE HIGH PRESSURE SYSTEM EXPANDS ACROSS THE DEEP SOUTH OVER THE WEEKEND AND WILL BRING FREEZING TEMPERATURES TO THE GULF COAST. TEMPERATURES PLUMMET INTO THE LOWER 20S NORTH OF INTERSTATE 10 SATURDAY NIGHT AND IN THE LOWER TO MID 20S ON SUNDAY NIGHT. WIND CHILLS FORECAST WELL INTO THE TEENS EARLY SUNDAY. FREEZING TEMPERATURES THIS WEEKEND WILL BE DETRIMENTAL TO EARLY BLOOMS WE HAVE BEEN SEEING ON MANY AREA FLOWERS. NO HAZARDOUS WEATHER FORECAST MONDAY THROUGH THURSDAY .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630-650-655-670-675-111200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 605 AM CST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT SWINGS THROUGH THE COASTAL WATERS THIS EVENING WITH A STRONG NORTHERLY FLOW FOLLOWING IN ITS WAKE BEGINNING BY DAYBREAK SATURDAY MORNING. NORTHWEST TO NORTHERLY WINDS WILL LIKELY BE GUSTING TO BETWEEN 20 AND 25 KNOTS BY DAYBREAK. A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A VERY STRONG RIDGE OF SURFACE HIGH PRESSURE EXPANDS INTO THE SOUTHERN STATES OVER THE WEEKEND...RESULTING IN A STRONG OFFSHORE FLOW AND HIGH SEAS WHICH CAN CAUSE PROBLEMS FOR THE SAFE NAVIGATION OF SMALL MARINE CRAFT. SMALL CRAFT ADVISORIES TO CONTINUE INTO THE WEEKEND. A LOW PRESSURE SYSTEM DEVELOPS OVER LOUISIANA MONDAY AND TRACKS EASTWARD ACROSS THE COAST EARLY TUESDAY. SEAS TREND HIGHER AS WINDS INCREASE MONDAY AND TUESDAY. WINDS DECREASE AND SEAS SUBSIDE WEDNESDAY AND THEN TREND HIGHER AGAIN BY THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:35 AM EST | Fire Weather Watch | MOB | 8 hr | |
| Feb 10, 7:35 AM EST | Fire Weather Watch | MOB | 24 hr | |
| Feb 10, 3:12 PM EST | Red Flag Warning | MOB | 27 hr | |
| Feb 10, 4:04 PM EST | Hard Freeze Watch | MOB | 13 hr | |
| Feb 10, 4:39 AM EST | Small Craft Advisory | MOB | 59 hr |
Nearby
Freeze Watches in Florida, 2012Freeze Watches in Alabama, 2012Every freeze watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.